Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Chez1, Niteflier, MyRain, A-Mom and all others
    avatar
    Demons2011 posted:
    Just wanted to say HI! ON the run for the next couple of days, plenty of errands and chores to do. Might not be on much till Sunday. We'll see. Hugs, and fuzzy warm thoughts for all of you.
    Reply
     
    avatar
    chez1 responded:
    Hey D, take care of yourself whilst on the run!
    Hurry back, hugs will be waiting
    Chez x
    People often say that motivation doesn't last. Well, neither does bathing - that's why we recommend it daily....... Zig Ziglar
     
    avatar
    Lis11 responded:
    D, Good luck with your chores and errands!! I wish I had your strength to do that stuff!
    Hugs back!
    Lis
     
    avatar
    behapppy118 responded:
    Hi!! That's good that you have the energy to do all of that! I get that energy burst too sometimes, but maybe not today..

    Hugs back to you!
    So, this is my life. And I want you to know that I am both happy and sad and I'm still trying to figure out how that could be.
    - Stephen Chbosky
     
    avatar
    alaska_mommy responded:
    Hey D, stay hydrated while you're running all over kingdom come!!
    Talk to you next time you're on.


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.